Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stabilized finite element method for Navier–Stokes equations with physical boundary conditions
HTML articles powered by AMS MathViewer

by M. Amara, D. Capatina-Papaghiuc and D. Trujillo PDF
Math. Comp. 76 (2007), 1195-1217 Request permission

Abstract:

This paper deals with the numerical approximation of the 2D and 3D Navier-Stokes equations, satisfying nonstandard boundary conditions. This lays on the finite element discretisation of the corresponding Stokes problem, which is achieved through a three-fields stabilized mixed formulation. A priori and a posteriori error bounds are established for the nonlinear problem, ascertaining the convergence of the method. Finally, numerical tests are presented, including mesh refinement via error indicators.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 35Q30, 65N12, 65N30
  • Retrieve articles in all journals with MSC (2000): 35Q30, 65N12, 65N30
Additional Information
  • M. Amara
  • Affiliation: Laboratoire de Mathématiques Appliquées-CNRS UMR5142, Université de Pau et des Pays de l’Adour, BP 1155, 64013 PAU CEDEX
  • Email: mohamed.amara@univ-pau.fr
  • D. Capatina-Papaghiuc
  • Affiliation: Laboratoire de Mathématiques Appliquées-CNRS UMR5142, Université de Pau et des Pays de l’Adour, BP 1155, 64013 PAU CEDEX
  • Email: daniela.capatina@univ-pau.dr
  • D. Trujillo
  • Affiliation: Laboratoire de Mathématiques Appliquées-CNRS UMR5142, Université de Pau et des Pays de l’Adour, BP 1155, 64013 PAU CEDEX
  • Email: david.trujillo@univ-pau.fr
  • Received by editor(s): June 4, 2004
  • Received by editor(s) in revised form: July 6, 2005
  • Published electronically: March 15, 2007
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 76 (2007), 1195-1217
  • MSC (2000): Primary 35Q30, 65N12; Secondary 65N30
  • DOI: https://doi.org/10.1090/S0025-5718-07-01929-1
  • MathSciNet review: 2299771